MathSciNet Relay Station
MathSciNet bibliographic data
MR726815 (85b:33005) 33A35
Wimp, Jet Irreducible recurrences and representation theorems for $\sb{3}F\sb{2}(1)$. Comput. Math. Appl. 9 (1983), no. 5, 669–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement